RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dranishnikov Alexander Nikolaevich

Total publications: 28 (28)
in MathSciNet: 28 (28)
in zbMATH: 26 (26)
in Web of Science: 19 (19)
in Scopus: 6 (6)
Cited articles: 24
Citations in Math-Net.Ru: 361
Citations in Web of Science: 212
Citations in Scopus: 80
Presentations: 2

Number of views:
This page:1953
Abstract pages:5918
Full texts:1971
References:579
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8984
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:dranishnikov.alexander-n
https://mathscinet.ams.org/mathscinet/MRAuthorID/212177
https://www.researchgate.net/profile/Alexander_Dranishnikov

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2016
1. A. N. Dranishnikov, “On some problems related to the Hilbert-Smith conjecture”, Sb. Math., 207:11 (2016), 1562–1581  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus

   2013
2. Trans. Moscow Math. Soc., 74 (2013), 229–244  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 4)

   2011
3. A. N. Dranishnikov, “On macroscopic dimension of rationally inessential manifolds”, Funct. Anal. Appl., 45:3 (2011), 187–191  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)
4. Proc. Steklov Inst. Math., 273 (2011), 35–47  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   2004
5. A. N. Dranishnikov, “Lipschitz Cohomology, Novikov Conjecture, and Expanders”, Proc. Steklov Inst. Math., 247 (2004), 50–63  mathnet  mathscinet  zmath

   2000
6. A. N. Dranishnikov, “Asymptotic topology”, Russian Math. Surveys, 55:6 (2000), 1085–1129  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 47)  scopus (cited: 64)

   1998
7. A. N. Dranishnikov, “Extension theory for maps of compact spaces”, Russian Math. Surveys, 53:5 (1998), 929–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 4)

   1997
8. A. N. Dranishnikov, S. Ferry, “On the Higson–Roe corona”, Russian Math. Surveys, 52:5 (1997), 1017–1028  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  scopus (cited: 6)

   1996
9. Proc. Steklov Inst. Math., 212 (1996), 55–88  mathnet  mathscinet  zmath

   1995
10. A. N. Dranishnikov, “The Eilenberg–Borsuk theorem for mappings into an arbitrary complex”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 467–475  mathnet  crossref  mathscinet  zmath  isi (cited: 15)

   1993
11. A. N. Dranishnikov, “On the cohomological dimension of compacta”, Proc. Steklov Inst. Math., 193 (1993), 125–130  mathnet  mathscinet  zmath
12. A. N. Dranishnikov, “Extension of mappings into CW-complexes”, Math. USSR-Sb., 74:1 (1993), 47–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 31)

   1992
13. A. N. Dranishnikov, “Spanier–Whitehead duality and the stability of the intersection of compacta”, Proc. Steklov Inst. Math., 196 (1992), 53–56  mathnet  mathscinet  zmath

   1989
14. A. N. Dranishnikov, “Cohomological manifolds over finite groups”, Math. Notes, 45:6 (1989), 455–460  mathnet  crossref  mathscinet  zmath  isi
15. A. N. Dranishnikov, E. V. Shchepin, “On the stability of intersections of compacta in a Euclidean space”, Russian Math. Surveys, 44:5 (1989), 194–195  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)

   1988
16. A. N. Dranishnikov, “$Q$-bundles without disjoint sections”, Funct. Anal. Appl., 22:2 (1988), 151–152  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1989
17. A. N. Dranishnikov, “On free actions of zero-dimensional compact groups”, Math. USSR-Izv., 32:1 (1989), 217–232  mathnet  crossref  mathscinet  zmath

   1988
18. A. N. Dranishnikov, “Homological dimension theory”, Russian Math. Surveys, 43:4 (1988), 11–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 65)

   1989
19. A. N. Dranishnikov, “On a problem of P. S. Aleksandrov”, Math. USSR-Sb., 63:2 (1989), 539–545  mathnet  crossref  mathscinet  zmath

   1988
20. A. N. Dranishnikov, “On homological dimension modulo $p$”, Math. USSR-Sb., 60:2 (1988), 413–425  mathnet  crossref  mathscinet  zmath

   1986
21. A. N. Dranishnikov, E. V. Shchepin, “Cell-like maps. The problem of raising dimension”, Russian Math. Surveys, 41:6 (1986), 59–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 11)
22. A. N. Dranishnikov, “Homological dimension for the coefficient group $\mathbb Z_p$”, Russian Math. Surveys, 41:3 (1986), 201–202  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)

   1987
23. A. N. Dranishnikov, “Universal Menger compacta and universal mappings”, Math. USSR-Sb., 57:1 (1987), 131–149  mathnet  crossref  mathscinet  zmath

   1985
24. A. N. Dranishnikov, “Mixers, the converse of a theorem of van Mill and van de Vel”, Math. Notes, 37:4 (1985), 325–328  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
25. A. N. Dranishnikov, “Covariant functors and extensors in dimension $n$”, Russian Math. Surveys, 40:6 (1985), 119–120  mathnet  crossref  mathscinet  adsnasa  isi

   1984
26. A. N. Dranishnikov, “Many-valued absolute retracts and absolute extensors in dimensions 0 and 1”, Russian Math. Surveys, 39:5 (1984), 273–274  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)
27. A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Russian Math. Surveys, 39:5 (1984), 63–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)

   1981
28. A. N. Dranishnikov, “On countably-valued retracts of the Tikhonov cube”, Russian Math. Surveys, 36:3 (1981), 245–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi

Presentations in Math-Net.Ru
1. On Gromov's macroscopic dimension conjecture
Alexander Dranishnikov
International conference "Algebraic Topology and Abelian Functions" in honour of Victor Buchstaber on occasion of his 70th birthday
June 22, 2013 15:50   
2. On Gromov's marcroscopic dimension conjecture
A. N. Dranishnikov
International Conference of Steklov Institute Members, working outside Russia
June 6, 2009 11:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018